Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 28, NWS Shreveport, LA

March 9, 20165 parishes in Louisiana; Columbia County, Union County, Arkansas

NWS Shreveport, LA issued this flash flood warning at Mar 9, 2016, 2:52 PM CST for 5 parishes in Louisiana; Columbia County, Union County, Arkansas. It was in force for 21 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2016, 2:52 PM CST (20:52 UTC)
Expired
Mar 10, 2016, 11:45 AM CST
In force
21 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, AR, Union County, AR, Bienville Parish, LA, Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 146 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 11:00 AM CSTFLASH FLOOD4 S Bernice, LASOUTHBOUND LANE OF U.S. 167 CLOSED BETWEEN BERNICE AND DUBACH DUE TO FLOODING ALONG BAYOU DARBONNE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1208 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

792 
WGUS54 KSHV 092052
FFWSHV
ARC027-139-LAC013-027-061-111-119-092345-
/O.NEW.KSHV.FF.W.0028.160309T2052Z-160309T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
252 PM CST WED MAR 9 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  EASTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 545 PM CST
    
* AT 251 PM CST...WIDESPREAD FLASH FLOODING CONTINUES ACROSS THE
  WARNED AREA...WITH NUMEROUS ROADS WASHED OUT AND CLOSED.
  ADDITIONAL RAINFALL OVER THE NEXT SEVERAL HOURS WILL WORSEN THE
  ONGOING FLOODING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL DORADO...HOMER...HUTTIG...JUNCTION CITY...FARMERVILLE...ARCADIA...
  HAYNESVILLE...BERNICE...GIBSLAND...STRONG...WESSON...URBANA...ATLANTA...
  LAPILE...COOLEY...LAWSON...DUBACH...SIMSBORO...MARION AND VIENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3300 9207 3246 9288 3241 9326 3256 9321
      3266 9324 3303 9327 3333 9248 3327 9244
      3330 9235 3329 9236 3326 9232 3328 9230
      3326 9229 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3303 9211

$$

12
3 follow-up statements
496 
WGUS54 KSHV 092336
FFWSHV
ARC027-139-LAC013-027-061-111-119-100545-
/O.EXT.KSHV.FF.W.0028.000000T0000Z-160310T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
536 PM CST WED MAR 9 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  EASTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 1145 PM CST WEDNESDAY
    
* AT 534 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING
  TO PRODUCE HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
  EXPECTED TO CONTINUE OVER THE NEXT SEVERAL HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE ADDITONAL FLOODING INCLUDE...
  EL DORADO...HOMER...HUTTIG...JUNCTION
  CITY...FARMERVILLE...ARCADIA...
  HAYNESVILLE...BERNICE...GIBSLAND...STRONG...WESSON...URBANA...ATLAN
  TA... LAPILE...COOLEY...LAWSON...DUBACH...SIMSBORO...MARION AND
  VIENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3300 9207 3246 9288 3241 9326 3256 9321
      3266 9324 3303 9327 3333 9248 3327 9244
      3330 9235 3329 9236 3326 9232 3328 9230
      3326 9229 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3303 9211

$$

19
341 
WGUS54 KSHV 100530
FFWSHV
ARC027-139-LAC013-027-061-111-119-101145-
/O.EXT.KSHV.FF.W.0028.000000T0000Z-160310T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1130 PM CST WED MAR 9 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  EASTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 545 AM CST THURSDAY
    
* AT 1129 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  CONTINUE OVER THE NEXT SEVERAL HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL DORADO...HOMER...HUTTIG...JUNCTION CITY...FARMERVILLE...ARCADIA...
  HAYNESVILLE...BERNICE...GIBSLAND...STRONG...WESSON...URBANA...ATLANTA...
  LAPILE...COOLEY...LAWSON...DUBACH...SIMSBORO...MARION AND VIENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3300 9207 3246 9288 3241 9326 3256 9321
      3266 9324 3303 9327 3333 9248 3327 9244
      3330 9235 3329 9236 3326 9232 3328 9230
      3326 9229 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3303 9211

$$

19
435 
WGUS54 KSHV 101137
FFWSHV
ARC027-139-LAC013-027-061-111-119-101745-
/O.EXT.KSHV.FF.W.0028.000000T0000Z-160310T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 AM CST THU MAR 10 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  EASTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 1145 AM CST THURSDAY

* AT 533 AM CST...DOPPLER RADAR INDICATED LIGHT RAIN ACROSS THE
  WARNED AREA BUT MODERATE TO HEAVY RAINFALL WILL BE MOVING OVER THE
  AREA ADDING TO THE ALREADY SATURATED SOILS. FLASH FLOODING IS
  ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL DORADO...HOMER...HUTTIG...JUNCTION CITY...FARMERVILLE...ARCADIA...
  HAYNESVILLE...BERNICE...GIBSLAND...STRONG...WESSON...URBANA...ATLANTA...
  LAPILE...COOLEY...LAWSON...DUBACH...SIMSBORO...MARION AND VIENNA.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN. MOST
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3300 9207 3246 9288 3241 9326 3256 9321
      3266 9324 3303 9327 3333 9248 3327 9244
      3330 9235 3329 9236 3326 9232 3328 9230
      3326 9229 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3303 9211

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 11:37 AM CST, 3 hours 15 minutes earlier.

Area forecast discussion, Mar 9, 11:37 AM CST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1137 AM CST WED MAR 9 2016

.AVIATION...
MVFR CIGS ARE EXPECTED TO PERSIST THROUGH MUCH OF THE
AFTERNOON...WITH AN EXTENSIVE AREA OF CONVECTION OVER NCNTRL LA/SE
TX EXPECTED TO LIFT BACK N ACROSS E TX/NW LA/SW AR THROUGH THE
AFTERNOON. AS THE CONVECTION FILLS IN...IFR CIGS WITH REDUCED
VSBYS ARE EXPECTED THROUGH THE REMAINDER OF THE TAF PERIOD AS
+TSRA CONTINUES. AS THE HEAVY RAIN SETS IN AGAIN THIS
AFTERNOON/OVERNIGHT...FLOODING OF RUNWAYS AND TAXIWAYS ARE
POSSIBLE. SHOULD FINALLY BEGIN TO SEE THE CONVECTION DIMINISH FROM
S TO N BY MID TO LATE MORNING THURSDAY OVER E TX AS DRIER AIR
ALOFT BEGINS TO ENTRAIN NWD AHEAD OF THE CLOSED LOW AS IT BEGINS
TO DRIFT N INTO S TX. THE CONVECTION SHOULD DIMINISH ACROSS N
LA/SW AR BY AFTERNOON JUST BEYOND THE END OF THIS TAF PERIOD. NE
WINDS 10-15KTS WITH GUSTS TO 22KTS THIS AFTERNOON SHOULD DIMINISH
TO 7-10KTS AFTER 00Z. /15/

&&

.PREV DISCUSSION... /ISSUED 1123 AM CST WED MAR 9 2016/
.DISCUSSION...
COMPLEX OF HEAVY RAIN IS NOW MAINLY CONFINED TO AREAS SOUTHEAST
OF A LINE FROM LUFKIN TEXAS TO HUTTIG AR. HOWEVER...MORE HEAVY
RAIN IS UPSTREAM TO THE SOUTHWEST ACROSS CENTRAL TEXAS AND IS
HEADING THIS WAY. A THREAT FOR SEVERE WEATHER ALSO STILL EXISTS
ESPECIALLY IN LOCATIONS THAT RECEIVE A BREAK IN THE RAINFALL WHICH
WILL ALLOW FOR SOME INSTABILITY TO BUILD. IN SHORT...WE ARE STILL
IN THE MIDDLE OF THIS EVENT AND WE WILL BE DEALING WITH HEAVY RAIN
AND FLOODING FOR SEVERAL MORE HOURS AND LIKELY INTO THURSDAY.

A QUICK ZFP WAS SENT TO REMOVE MORNING WORDING BUT NO UPDATES WERE
MADE TO THE GRIDS.

/09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  66  77  63 / 100 100  80  60
MLU  76  68  77  65 /  90  90  90  80
DEQ  69  62  68  59 / 100  90  90  70
TXK  70  63  70  59 / 100 100  80  60
ELD  72  67  75  62 / 100 100  90  80
TYR  72  63  72  60 / 100  60  70  50
GGG  71  65  75  61 / 100  80  70  50
LFK  74  65  78  61 / 100  90  70  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

15
Hazardous weather outlook, Mar 9, 12:00 PM CST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CST WED MAR 9 2016

ARZ061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-136>138-
149>153-165>167-101800-
NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CASS-MARION-
SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-
1200 PM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOP ACROSS CENTRAL TEXAS AND MOVE NORTHEAST INTO
THE AREA BRINGING SEVERAL MORE INCHES OF RAIN THIS AFTERNOON AND
TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3 TO OVER 7 INCHES
OF RAINFALL...WITH A FEW LOCATIONS OVER NORTHERN LOUISIANA HAVING
RECEIVED 10 TO 14 INCHES OF RAINFALL. MODERATE TO MAJOR FLOODING
IS ONGOING AND COULD WORSEN WITH ADDITIONAL HEAVY RAINFALL. IN
ADDITION...SOME THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD BE
SEVERE. ISOLATED TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND
TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED
ROADWAYS.

ARZ050-051-059-060-OKZ077-TXZ096-097-108>111-124-125-101800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MCCURTAIN-RED RIVER-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-
1200 PM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO
THIS AFTERNOON AND TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3
TO OVER 7 INCHES OF RAINFALL AND MINOR TO MODERATE FLOODING IS
ONGOING AND MAY WORSEN WITH ADDITIONAL HEAVY RAINFALL. STRONG
GUSTY WINDS MAY ALSO OCCUR IN THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND
TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED
ROADWAYS.

09

In the hours before

Local storm report, Mar 9, 1:23 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 PM CST WED MAR 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     FLASH FLOOD      2 W DIXIE INN           32.59N 93.37W
03/09/2016                   WEBSTER            LA   PUBLIC

            ESTIMATED 2 TO 3 FEET OF WATER FLOWING
            ACROSS US79 AT HATTEN ROBERTS ROAD...

&&

MD
Local storm report, Mar 9, 1:27 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
127 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      5 SW LINDALE            32.45N  95.47W
03/09/2016                   SMITH              TX   PUBLIC

            LOW WATER CROSSINGS FLOODED IN HIDEWAY... WATER BODIES
            OUT OF BANKS AND SOME HOMES THREATENED

&&

EVENT NUMBER SHV1600136

25
Local storm report, Mar 9, 2:04 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
204 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      HALLSVILLE              32.50N  94.58W
03/09/2016                   HARRISON           TX   LAW ENFORCEMENT

            WATER COVERS ROAD ON APPALOOSA LNE OUTH OF MAPLE A
            SPRINGS CHURCH AND ORTH OF JOY LANE... CLOSED

&&

EVENT NUMBER SHV1600137

25
Local storm report, Mar 9, 2:08 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
208 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      4 NE HAUGHTON           32.57N  93.46W
03/09/2016                   BOSSIER            LA   BROADCAST MEDIA

            PRINCETON ROAD AT PRINCESTON IN BOSSIER PARISH WASHED
            OUT.

&&

EVENT NUMBER SHV1600138

25
Local storm report, Mar 9, 2:13 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
213 PM CST WED MAR 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     FLASH FLOOD      3 W NATCHEZ             31.67N 93.10W
03/09/2016                   NATCHITOCHES       LA   LAW ENFORCEMENT

            HIGHWAY 478 EAST OF INTERSTATE 49 IN
            NATCHITOCHES PARISH IS CLOSED DUE TO HIGH
            WATER...

&&

MD
Local storm report, Mar 9, 2:17 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 PM CST WED MAR 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      1 WNW MARTIN            32.10N 93.23W
03/09/2016                   RED RIVER          LA   NWS EMPLOYEE

            HIGHWAY 507...2 MILES NORTH OF
            MARTIN...UNDER WATER...

&&

MD

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 6:36 PM CSTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union, Webster16 hr
Mar 8, 6:57 PM CSTFlash Flood WarningSHVDe Soto, Natchitoches, Red River, Sabine6 hr
Mar 8, 7:14 PM CSTTornado WarningSHVNatchitoches, Red River, Sabine31 min
Mar 8, 7:29 PM CSTFlash Flood WarningSHVDe Soto6 hr
Mar 8, 7:42 PM CSTFlash Flood WarningSHVBienville, De Soto, Natchitoches, Red River, Webster6 hr
Mar 8, 7:45 PM CSTTornado WarningSHVDe Soto, Natchitoches, Red River30 min
Mar 8, 7:48 PM CSTSevere Thunderstorm WarningSHVDe Soto, Sabine57 min
Mar 8, 8:04 PM CSTFlash Flood WarningSHVBienville, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more6 hr
Mar 8, 8:15 PM CSTTornado WarningSHVBienville, Jackson, Natchitoches, Winn45 min
Mar 8, 8:54 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Red River, Sabine66 min
Mar 8, 9:00 PM CSTFlash Flood Warning EmergencySHVBossier, Caddo, De Soto, Red River, Webster12 hr
Mar 8, 9:11 PM CSTSpecial Weather StatementSHVLincoln49 min
Mar 8, 9:14 PM CSTRiver Flood WarningSHVWebster17 days
Mar 8, 9:14 PM CSTRiver Flood WarningSHVBienville, Bossier, Webster14 days
Mar 8, 9:19 PM CSTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine41 min
Mar 8, 9:35 PM CSTFlash Flood WarningSHVCaldwell, Ouachita, Union6 hr
Mar 8, 9:39 PM CSTRiver Flood WarningSHVBienville, Bossier, Red River, Webster18 days
Mar 8, 9:49 PM CSTRiver Flood WarningSHVBienville, Bossier20 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVDe Soto19 days
Mar 8, 10:22 PM CSTSpecial Weather StatementSHVBienville53 min
Mar 8, 10:29 PM CSTTornado WarningSHVBienville, Claiborne, Lincoln, Red River, Webster61 min
Mar 8, 11:09 PM CSTFlash Flood WarningSHVCaddo, De Soto34 hr
Mar 8, 11:10 PM CSTTornado WarningSHVBienville, Claiborne, Jackson, Lincoln19 min
Mar 9, 1:44 AM CSTFlash Flood WarningSHVBienville, Red River, Webster8 hr
Mar 9, 3:28 AM CSTAreal Flood WarningSHVBienville, Jackson, Lincoln, Ouachita, Union3 hr
Mar 9, 4:58 AM CSTFlash Flood WarningSHVCaddo5 hr
Mar 9, 7:39 AM CSTFlash Flood Warning EmergencySHVBienville, Bossier, Caddo, De Soto, Red River, Webster7 hr
Mar 9, 7:51 AM CSTRiver Flood WarningSHVClaiborne, Lincoln, Union5 days
Mar 9, 7:56 AM CSTRiver Flood WarningSHVLincoln, Ouachita, Union8 days
Mar 9, 8:14 AM CSTFlash Flood WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine4 hr
Mar 9, 9:18 AM CSTFlash Flood WarningSHVBienville, Jackson, Lincoln, Ouachita, Red River, Union and 1 more4 hr
Mar 9, 9:20 AM CSTSpecial Weather StatementSHVJackson, Lincoln, Union40 min
Mar 9, 10:06 AM CSTSpecial Weather StatementSHVOuachita, Union39 min
Mar 9, 10:07 AM CSTSpecial Weather StatementSHVOuachita, Union38 min
Mar 9, 10:26 AM CSTRiver Flood WarningSHVCaddo19 days
Mar 9, 10:40 AM CSTFlash Flood WarningSHVCaldwell, Grant, Natchitoches, Red River, Sabine, Winn23 hr
Mar 9, 10:58 AM CSTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union, Webster4 hr
Mar 9, 11:08 AM CSTRiver Flood WarningSHVCaddo, De Soto16 days
Mar 9, 11:47 AM CSTRiver Flood WarningSHVBienville, Bossier, Caddo, Natchitoches, Red River16 days
Mar 9, 11:47 AM CSTRiver Flood WarningSHVGrant, Natchitoches, Red River19 days
Mar 9, 11:51 AM CSTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn13 days
Mar 9, 12:07 PM CSTFlash Flood WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine23 hr
Mar 9, 1:15 PM CSTFlash Flood WarningSHVBossier, Caddo, Webster23 hr
Mar 9, 2:30 PM CSTFlash Flood Warning EmergencySHVBienville, Bossier, Caddo, De Soto, Red River, Webster23 hr
Mar 9, 2:30 PM CSTRiver Flood WarningSHVCaddo6 days
Mar 9, 2:48 PM CSTFlash Flood WarningSHVBienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 4 more12 hr
Mar 9, 2:53 PM CSTSpecial Weather StatementSHVBienville, Claiborne, Jackson, Lincoln, Natchitoches, Winn52 min
Mar 9, 3:48 PM CSTSpecial Weather StatementSHVJackson57 min
Mar 8, 10:38 PM CSTSevere Thunderstorm WarningSHVColumbia, Nevada, Union40 min
Mar 8, 11:16 PM CSTFlash Flood WarningSHVColumbia, Union11 hr
Mar 9, 10:13 AM CSTFlash Flood WarningSHVColumbia, Union3 hr

Nearby

Flash Flood Warnings in Louisiana, 2016Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.